# SDR CA080107002

- Difficulty date: January 3, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 352 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Loose
- Location: Electrical
- Part time: 354 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING SB 24-3871, AN EXTRANEOUS BUSS BAR WAS OBSERVED IN THE RT CB PANEL BETWEEN CB 140 AND CB 255. THIS BUSS BAR WAS ATTACHED ONLY AT ONE END AND WAS LOOSE. NOTE, THE SB ONLY REQUIRES INSPECTION FOR AN EXTRA BUSS BAR BETWEEN CB 327 AND 166. INSPECTION OF BB-1974 SHOWED NO EXTRANEOUS BUSS BARS INSTALLED. (TC NR 20080107002)
